# SDR SWIA202264942

- Difficulty date: February 3, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL IB STAND-OFF CRACKED.     (C-CHECK RO 3/11/2022)    ON L/H UPPER TRANSCOWL,  ORDERED & RECEIVED NEW STAND- OFF ANGLE P/N CN624-2082-201.  REMOVED CRACKED STAND - OFF ANGLE & INSTALLED NEW STAND - OFF ANGLE P/N CN624-2082-201,  REF.  CRJ700 SRM 51-40-11-001-001-A01,  CRJ700 SRM 51-42-14-001-001-A01,  CRJ700 SRM 51-42-20-001-001-A01 & REO 670-54-21-971,  REV. A,  2017/05/11.C/W SKY CARD 51-900-1002-SKY
